I'm on day 4 of harvoni. So far no side effects other than constipation. I read from others that they have loose stools. Did anyone experience constipation or is it just me??
This can be a side-effect although it's not listed, I have heard of this happening to others, both constipated and others loose. Be sure if you're not having bowel movements to take action, either an overnight OTC med or Fleet enema, hydrate, and beware of other interactions with meds you take (if any). Report to your Dr too if things do not level out in 2-3 weeks (that is, if you get regularity in the short-term).
Hi, well this is a questionable question, but, if you like beets, they are a natural staple, on bowel movements, and we all need WATER, especially with harmonic. Lots and lots, and I'm not really a water person, by that is like a bottle a day would be o.k. with me, but We must drink normally, like 4 of those a day, so I've learned to even take small sips every few minutes ... and see if those beets help. P.S. don't be surprised if your bowels look red, beets are red,,, lol. o.k. hope., this helps you a bit,,, bye
I'm finishing up my 10th week of Harvoni and I've had constipation since the beginning of treatment! The pharmacist recommended OTC dulcolax and my hepatologist agreed it would be OK, so I take it almost every night and it works fine to solve the problem. I don't know how common it is; it is not mentioned as one of the most common side effects in the literature. Good luck!
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2015 • 36 answers
I'm planning on starting Harvoni soon. Need to plan the timing because of side effects. I'm 53, have
Posted 8 Mar 2015 • 3 answers
Posted 18 Jun 2015 • 2 answers
Just taken my14th Harvoni tablet today,and not had anything really in the way of side affects. But I
Posted 16 Feb 2016 • 1 answer
Posted 18 Feb 2016 • 3 answers